CureZone   Log On   Join
Re: Still on Mirena - terrible Indigestion
 
GemmaSOA Views: 7,963
Published: 11 years ago
 
This is a reply to # 1,570,686

Re: Still on Mirena - terrible Indigestion


I have had horrible indigestion!!

But... I did not attribute it to Mirena... along with all the other side effects that I was feeling.

I will be on the watch for that Now. I have been taking Prevacid for the last month. And before that I had just been taking an OTC heartburn pill everyday!!!

I had my Mirena out yesterday 2/10/10 -- so I will give it a few days and see where I stand with the indigestion.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.406 sec, (1)